# SDR CKSA98341

- Difficulty date: May 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815CK
- Make and model: Doug DC-8-63F
- Aircraft serial: 46151
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TWO SECTIONS OF SEAT TRACK DAMAGED AT STA 380 ON NR 1 AND NR 2 TRACKS AFTER REMOVAL OF CARGO.  REPAIRED DAMAGED AREAS OF SEAT TRACK IAW DOUGLAS DC-8 SRM CH 53-2-3.  NON-ROUTINE M-7 ITEM 1 LOG PAGE 815-0860.
